| Model Number |
MMT-551LNAP |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Priming Problem (4040)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
05/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high and low blood glucose level.Customer¿s blood glucose were 574 mg/dl to 36 mg/dl.The customer also reported other blood glucose values such as over 200 mg/dl.The customer was reported that the insulin squirted during priming.The customer reported that the insulin pump had unexplained no delivery alarms.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.Device primed properly.No excessive no delivery or occlusion alarm noted.